Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2017

p-Subordination chains and p-valence integral operators

Erhan Deniz, Halit Orhan, Murat Caglar

Turkish Journal of Mathematics Cilt 41 · Sayı 4 · ss. 956–968 · 01.01.2017
DOI ile aç

Özet

In the present investigation we obtain some sufficient conditions for the analyticity and the p-valence of an integral operator in the unit disk D. Using these conditions we give some applications for a few different integral operators. The significant relationships and relevance to other results are also given. A number of known univalent conditions would follow upon specializing the parameters involved in our main results.

Atıf için künye

Deniz, E., Orhan, H., & Caglar, M. (2017). p-Subordination chains and p-valence integral operators. Turkish Journal of Mathematics, 41(4), 956–968. https://doi.org/10.3906/mat-1505-9

BibTeX
@article{deniz2017-73040,
  author = {Deniz, Erhan and Orhan, Halit and Caglar, Murat},
  title = {p-Subordination chains and p-valence integral operators},
  journal = {Turkish Journal of Mathematics},
  year = {2017},
  volume = {41},
  number = {4},
  pages = {956--968},
  issn = {1300-0098},
  doi = {10.3906/mat-1505-9},
  url = {https://akademik.atauni.edu.tr/yayinlar/73040-p-subordination-chains-and-p-valence-integral-operators}
}